# SDR SWAA2021102622876

- Difficulty date: September 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS RELATED TO M1674 BATTERY PACK DO NOT ILLUMINATE. ; / [01] INSTALLED BATTERY AS PER AMM 33-51-06-960-805 STEP 4.D.(5); [02] INSTALLED AND PERFORMED GOOD OP CHECK OF M1674 BATTERY PACK AS PER AMM 33-51-06-960-805 STEP 4.D.(6); [03] VERIFIED INSTALLED AND PERFORMED GOOD OP CHECK OF M1674 BATTERY PACK AS PER AMM 33-51-06-960-805 STEP 4.D.(6).
